Don't know if this will help you or not, but, 2 things you already have mentioned, 'long hours' working, and also he is on cholesterol meds. Has he had the cholesterol level checked lately?
Personally, I had high cholesterol, 'Trigs', and instead of controlling it with meds, I choose to change my diet to control the Chol. Perhaps he will not be able to do this, but maybe checking into diet would help.
I am not giving an indorsment here, but, I purchased the book called The Healthy Heart Miracle by Gabe Mirkin M.D. And found it to be a very informative guide in getting my 'C' reduced. best of luck to both of you.
I agree with the other poster. He's beat! Maybe you to can take a break for a weekend and go do something-maybe a long nap! The hot sun can drain him, sounds like he needs a break. Kali
To the last responder: I don't believe I was complaining about me. Without talking about intimacy that I believe is inappropriate to discuss with anyone other than my husband, we both do all we can to help the situation. He can and does help me to be satisfied. My concern is for him. I see his frustration. We've been married 36 years. I guess it's just hard to accept some of the changes that come with getting older. I just wish it wasn't so!
Unfortunatly it is true! Our bodies get older, but our minds still think young----bummer huh. I am 60 also, and stay very active, as much as I can, but not only is it the romantic side slows down, everything else changes also. Eye site, skin thins out, bones lose density, etc, etc...
Hang in there, and do the best you can!
As for Yoy, Sorry to say that he read your original comment completely out of context!
Best of luck. Cd
Hi,Your husband may have low testosterone levels or his hormones out of wack.He needs to have his total and free levels of testosterone checked.They will need to get some blood to check it.This may be his problem as he is in the age group for this!Good luck.
Your husband can't perform well because the high blood pressure medicine he is on likely has a sexual side effect. I was on a drug called Flomax for my prostate, this drug relaxes the muscles of the prostate, but it is also used to treat high blood pressure.. The side effects were immediate, I could hardly get it up and I had hardly any semen coming out. I've since switched to a different med with no problems.
But I suspect the meds is the source of his problem